# SDR AALA20101215DFW01

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 39,191 hours, 5,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 39C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT ABOVE SEAT 39C.  OPS CHECK NORMAL.
